Weird Internal VIBRATING FEELING ! T3, Supps, What is it?!

Discussion in 'Fibromyalgia Main Forum' started by CAAnnieB, Feb 26, 2006.

  1. CAAnnieB

    CAAnnieB New Member

    Hi All,

    Well, I have yet another new symptom to run by you guys!!! I have been experiencing an internal vibrating feeling in my body! It is SO bizarre! It happens mostly when I am relaxed...sitting in a recliner watching TV or in bed.

    I have felt this vibration in my chest, hands & feet! (Not all at the same time!) I do not feel anxious during this...It usually occurs when I am very relaxed & sleepy. Family members have tried to feel my hands to see if they could feel it externally, but both times it had stopped before they could feel it!

    My Dr's P.A. said that it could be a Nervous system symptom from my T3. I haven't been on it for very long. I was working my way up slowly on the doseages when this started happening. One night, my head was tingling too! Thankfully, this doesn't last very long, but it is kinda creepy. I have lowered my T3 to the lowest dose...only 7.5 in the A.M., but the vibrating is still happening!

    Anyone else have this? I have added SO many new supps & Rx's...If it's not the T3; I'd have a tough time figuring out what exactly is causing my body buzz!

    I'm hoping it is something that will go away soon. I'm really curious if anyone else has experienced this!

    Hugs,
    Annie
  2. PVLady

    PVLady New Member

    I have felt vibration type feelings also. Sometimes in my chest area. Very strange...I have no idea what it could be.

    Hope someone else can tell us....
  3. Jeanette62

    Jeanette62 New Member

    Hi Annie,

    I get this too, but for me it use to be a side effect from the Topamax. Have you checked the listed side effects of all your other medications beside the T3? Maybe it's listed as a side effect of another medication and when you started the T3 it activated the side effect of another medication. I don't know if that can happen, but anything is possible.

    I've noticed the tingling has stated again for me as well, but it feels the same as it did from the Topamax. When it occurs in my fingers if I touch them I can feel it too. Sometimes I get it in my chest, but I can never feel it there if I touch it. I've checked my pulse several times but it's always normal. At this point I'm not sure if it is the Topamax or the T3 causing it. My T3 dose is at 10mcg. I increased my Topamax dose by 25mg for 3 weeks in the am and then stopped it, so I'm not sure if that started it because the time frame is about the same except is hasn't gone away. I did ask Dr. W about it and he thought since I'd been checking my pulse and it was normal that my T3 was probably ok.

    I also had mild problems with irregular and racing heart beat before starting Amitriptyline and then it got really bad on that medication so it hasn't gotten to that point yet, that's why I check my pulse.

    You may also feel it more when you are trying to relax because when you are busy it's not as noticable or your body just does this when it has time to quiet down.

    Have you noticed the time relation to the timing of the dose? How long after the T3 dose does it occur? Maybe try tracking it.

    Hopefully this side effect goes away soon so it's not so annoying.

    I'm going to add a response to our other posting so be sure to check that too.

    Take care,

    Jeanette





  4. CAAnnieB

    CAAnnieB New Member

    I didn't think I would be the only one with the body buzzing! I believe it is from the T3, but I suppose it could also be from the antibiotic (INH) I started too. I know it sounds weird, but maybe I can actually feel the little, evil bacteria being killed off! OK, maybe that's way out there, but with this DD...anything's possible!!!

    Jeanette, you are right that I might be vibrating at other times, but I'm just not aware of it. The puzzling thing about the T3 is that I am only taking it at 6:30 A.M. now...and the inner vibrating occurs late in the evening.

    OK, now I AM able to feel the vibrating on the outside of my chest! EeeeK!

    It's a mystery! I was hoping someone might have an explanation . At least I know I'm not alone.

    Hugs,
    Annie
    [This Message was Edited on 02/26/2006]
  5. CAAnnieB

    CAAnnieB New Member

    Bumping for more input/ ideas? Thanks!
  6. claudiaw

    claudiaw New Member

    I get that too!
    My doc's look at me like I'm nuts, they have no idea what it is.
    I feel it when I am sitting, like my whole body is moving back and forth if that makes sense, it's hard to describe.
    No one know's what to tell me.
    Claudia
  7. dutie

    dutie New Member

    I had it from T3. My doctor switched me to combo T3/T4. I feel much better now!!!
  8. sarahann61

    sarahann61 New Member

    I have it at times in my rt. shoulder blade.. It is a irritating, weird feeling. The only way I could describe it is, I have an internal vibrator, turning on...

    My Dr's have just turned on that attitude, as weird, hypochondriac, or whatever.. So, I have never really pushed for a dx. But, I don't take Topramax, or T3, but I am not sure what T3 is......

    I take Prednisone, Plaquenil, Nexium, Accolate, Cardizem(m.s.), Flexiril, lots of supplements and prob. more meds, I cannot think of.........Take Darvocet N 100 prn for the pain, from the RA, OA, Fms and etc..........
  9. spiritsky

    spiritsky Member

    Sounds to me like your just becoming concious of your body's energy field. There's an electrical field that is both inside and surrounding your body - you've probably heard of this before, that some people refer to it as your Chi or Pranic energy. This might sound strange to some people in the West but in the East is both understood and practiced. This Chi is most easily felt when your in a quiet relaxed mood and for those whoe meditate, while your meditating. It's a warm tingling or high frequency vibration felt all over the body. I wouldn't worry about it, but when you really do start feeling it, it does raise some interesting questions about what this body really is - is it really solid, is it energy, spirit, what?. For some, it's disconcerting at first. Sorry, hope I'm not freaking anybody out, we already have enough to deal with don't we :)
  10. tngirl

    tngirl New Member

    I have this sometimes, but not as a result of meds. I do have a couple of movement disorders though. I just figured it was another movement disorder!
  11. mlrarr

    mlrarr New Member

    I always told everyone it feels like ants crawling around in there. Mine is in my arms. The top. Drives me crazy. All I take is flerexal, and toprol XL. My doc thinks im nuts also...
    Melinda
  12. mariee

    mariee Member

    I don't take Topomax, or T3 or much of anything for that matter. I get "electrical...vibrational" symptom when I overdo, esp. when I lay down. Very rarely through the day, unless I am on my feet a lot.
    Periodic rest periods during the day help.
    I have seen this listed somewhere as FM symptom, so I don't worry about it.
    Hope this helps you.
    If you do find out what is causing it, let us know!
    Marie